Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 15, NWS JSJ

July 23, 2014

NWS JSJ issued this small craft advisory at Jul 23, 2014, 8:49 PM CDT. It took effect at Jul 24, 2014, 8:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2014, 8:49 PM CDT (01:49 UTC)
In effect from
Jul 24, 2014, 8:00 AM CDT
Expired
Jul 25, 2014, 8:02 AM CDT
In force
24 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WHCA72 TJSJ 240149
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
949 PM AST WED JUL 23 2014

...ROUGH SEAS AND STRONG WINDS GENERATED BY A TROPICAL WAVE...

.A TROPICAL WAVE OVER THE LESSER ANTILLES THIS EVENING WILL CREATE 
UNSTABLE CONDITIONS OVER THE LOCAL AREA THURSDAY AND FRIDAY. THIS WAVE
WILL GENERATE STRONGER WINDS AND HIGHER SEAS OVER THE CARIBBEAN
WATERS AND ANEGADA PASSAGE. ISOLATED THUNDERSTORMS WILL ALSO GENERATE
FREQUENT LIGHTNING AND GUSTY WINDS.

AMZ722-241000-
/O.NEW.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
949 PM AST WED JUL 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST
FRIDAY. 

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-241000-
/O.NEW.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
949 PM AST WED JUL 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 AM AST
FRIDAY. 

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-241000-
/O.NEW.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
949 PM AST WED JUL 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 9 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 9 AM AST
FRIDAY. 

* WINDS...UP TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-735-241000-
/O.NEW.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
949 PM AST WED JUL 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 1 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 1 AM AST
FRIDAY. 

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
125 
WHCA72 TJSJ 240829
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 AM AST THU JUL 24 2014

...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL
WAVE MOVING ACROSS THE REGION...

.A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING AND
MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND HAZARDOUS
SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL AREA TODAY THROUGH
FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY
WINDS WINDS AND HIGHER SEAS ESPECIALLY OVER THE CARIBBEAN WATERS
AND ANEGADA PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL
BE CAPABLE OF GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH
SQUALLS LATER TODAY.

AMZ722-241630-
/O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
429 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-241630-
/O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
429 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-241630-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
429 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-735-241630-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
429 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
866 
WHCA72 TJSJ 240941 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
539 AM AST THU JUL 24 2014

...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL
WAVE MOVING ACROSS THE REGION...

.A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING AND
MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND HAZARDOUS
SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL AREA TODAY THROUGH
FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS
AND HIGHER SEAS...ESPECIALLY OVER THE CARIBBEAN WATERS AND THE ANEGADA
PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF
GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS LATER TODAY.

AMZ722-241800-
/O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
539 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-241800-
/O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
539 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-241800-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
539 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-735-241800-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
539 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
085 
WHCA72 TJSJ 241449
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1049 AM AST THU JUL 24 2014

...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE
MOVING ACROSS THE REGION...

.A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING
AND MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND
HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL
AREA TODAY THROUGH FRIDAY. THIS WAVE HAS THE POTENTIAL TO
GENERATE STRONG AND GUSTY WINDS AND HIGHER SEAS...ESPECIALLY OVER
THE CARIBBEAN WATERS AND THE ANEGADA PASSAGE. THE SCATTERED TO
ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING FREQUENT
LIGHTNING AND GUSTY WINDS WITH SQUALLS LATER TODAY.

AMZ722-242300-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T0700Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1049 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-242300-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1049 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-242300-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
1049 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-735-242300-
/O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1049 AM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
774 
WHCA72 TJSJ 242003
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 PM AST THU JUL 24 2014

...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE
MOVING ACROSS THE REGION...

.A TROPICAL WAVE ACROSS THE EASTERN CARIBBEAN THIS AFTERNOON WILL
CREATE ROUGH AND HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS
OVER THE LOCAL CARIBBEAN WATERS TONIGHT THROUGH FRIDAY. THIS WAVE
HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS AND HIGHER
SEAS...OVER THE CARIBBEAN WATERS AND THE ANEGADA PASSAGE. THE
SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING
FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS TONIGHT.

AMZ722-725-250400-
/O.EXT.TJSJ.SC.Y.0015.000000T0000Z-140725T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
403 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-250415-
/O.EXT.TJSJ.SC.Y.0015.140724T2003Z-140725T1300Z/
MONA PASSAGE SOUTHWARD TO 17N-
403 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 9 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-250415-
/O.EXT.TJSJ.SC.Y.0015.140724T2200Z-140725T1000Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
403 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST FRIDAY...

* WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-250415-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
403 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 9 FEET...BUT LOCALLY HIGHER IN
  THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
135 
WHCA72 TJSJ 250226
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1026 PM AST THU JUL 24 2014

...ROUGH SEAS AND STRONG WINDS WILL PREVAIL ACROSS THE LOCAL
COASTAL WATERS...

.A DEPARTING TROPICAL WAVE ACROSS THE MONA PASSAGE THIS EVENING
WILL CONTINUE TO CREATE ROUGH AND HAZARDOUS SEAS OVER THE LOCAL
CARIBBEAN WATERS TONIGHT THROUGH FRIDAY.

AMZ722-725-250400-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1026 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...UP TO 17 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-251030-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1026 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

* WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-251000-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1000Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1026 PM AST THU JUL 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...UP TO 19 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
689 
WHCA72 TJSJ 250844
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
444 AM AST FRI JUL 25 2014

...CHOPPY SEAS ACROSS THE OFFSHORE CARIBBEAN WATERS..

.ALTHOUGH MARINE CONDITIONS WILL CONTINUE TO IMPROVE THIS
MORNING...LOCALLY CHOPPY SEAS ARE STILL EXPECTED ACROSS THE
OFFSHORE CARIBBEAN WATERS. 

AMZ735-250945-
/O.CAN.TJSJ.SC.Y.0015.000000T0000Z-140725T1000Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
444 AM AST FRI JUL 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA ACROSS THE NEAR SHORE
CARIBBEAN WATERS.

$$

AMZ732-741-251300-
/O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
444 AM AST FRI JUL 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

* WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
203 
WHCA72 TJSJ 251302
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
902 AM AST FRI JUL 25 2014

.SMALL CRAFT ADVISORY IS CANCELLED...


AMZ732-741-251415-
/O.CAN.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
902 AM AST FRI JUL 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA ACROSS
THE NEAR SHORE CARIBBEAN WATERS. HOWEVER...SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 2:12 PM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Jul 23, 2:12 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
312 PM AST WED JUL 23 2014

.DISCUSSION...TROPICAL DEPRESSION TWO HAS BEEN DOWNGRADED TO A
WAVE BUT WILL REMAIN A STRONG WAVE ENTERING THE CARIBBEAN. 12Z GFS
MAINTAINS 40 KNOT WINDS AT 4 KFT ONLY 60 NM SOUTH OF ST. CROIX AND
SOUTH PR COAST ON THU/18Z WHICH MIGHT BE A LITTLE OVERDONE THOUGH
GFS MOVES IT ALONG AT 20 KT ENTERING THE CARIBBEAN. INCREASING
SHOWERS AND THUNDERSTORMS ENTERING NORTHEAST CARIBBEAN THU MORNING
AND PRECIPITABLE WATER MAINTAINING 2.4 INCHES WHILE IT DOES. GRIDS
WERE UPGRADED FOR THIS WHICH APPEARS LIKELY AS IT WILL NOT
EFFECTIVELY LEAVE THE ITCZ DURING THIS PERIOD. HOWEVER...THE WAVE
IS STILL NOT LIKELY TO REDEVELOP INTO A DEPRESSION ESPECIALLY AS
IT BEGINS TO ENCOUNTER THE LOW LEVEL CARIBBEAN JET LATE THU...
WHICH WILL ABSORB THE WAVE. FLOODING MAY NOT BE A SUBSTANTIAL
THREAT SINCE IT WILL BE MOVING SO QUICKLY BUT WILL HAVE TO SEE HOW
INTENSE THE SHOWERS BECOME.

&&

.AVIATION...SHRA/TSRA OV W PR WL DECR LATE AFT BUT IFR A THREAT AT
TJMZ FOR NXT COUPLE OF HRS. OTW ISOLD SHRA THRUOUT AREA INTO
TONITE. SHRA/TSRA INCR ON THU FM TROPICAL WV ALG WI IFR/MVFR ALL
TAF SITES AND OBSCD MTNS. WIND BLO FL150 E 15-25 KT INCR 20-30 KT
LATE TONITE.

&&

.MARINE...INCREASING SHOWERS AND THUNDERSTORMS ON THURSDAY BRING
THE THREAT OF LIGHTNING...GUSTY WIND AND LOCALLY HIGHER SEAS WHICH
MAY CONTINUE THROUGH FRIDAY. INCREASING TRADE WINDS WILL ALSO
BOOST SEAS TO 7 FT OR SO ON THE CARIBBEAN OFFSHORE WATERS BY LATE
FRI. GFS MAINTAINS STRENGTH OF THE WAVE WHILE PASSING SOUTH OF ST.
CROIX AND PR ON THU. SMALL CRAFT ADVISORY MAY BE NECESSARY FOR
CARIBBEAN WATERS TOMORROW IF THIS APPEARS LIKELY. STRONG WIND
GUSTS IN CONVECTION AT LEAST SEEMS A GOOD BET.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  91  79  90 /  40  50  40  40
STT  81  91  80  91 /  40  50  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

99/99
Hazardous weather outlook, Jul 23, 5:16 AM CDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
616 AM AST WED JUL 23 2014

AMZ710>745-PRZ001>013-241030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
616 AM AST WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INCREASING LOW TO MID LEVEL TROPICAL MOISTURE TRANSPORT ASSOCIATED
WITH TROPICAL DEPRESSION TWO OR ITS REMNANTS...ALONG WITH THE
PROXIMITY OF AN UPPER LEVEL TROUGH WILL ALLOW FOR BETTER CHANCES FOR
SHOWERS AND THUNDERSTORM ACTIVITY WITH AREAS OF LOCALLY HEAVY
RAINFALL ACROSS THE SURROUNDING WATERS AND LOCAL ISLANDS BY LATE
THURSDAY AND THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-241030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
616 AM AST WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INCREASING LOW TO MID LEVEL TROPICAL MOISTURE TRANSPORT ASSOCIATED
WITH TROPICAL DEPRESSION TWO OR ITS REMNANTS...ALONG WITH THE
PROXIMITY OF AN UPPER LEVEL TROUGH WILL ALLOW FOR BETTER CHANCES FOR
SHOWERS AND THUNDERSTORM ACTIVITY WITH AREAS OF LOCALLY HEAVY
RAINFALL ACROSS THE SURROUNDING WATERS AND LOCAL ISLANDS BY LATE
THURSDAY AND THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 11:38 AM CDTRed Flag WarningJSJ4 hr
Jul 24, 6:47 PM CDTSpecial Marine WarningJSJ88 min

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.